# SDR DL767001319

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 53,787 hours, 25,231 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 114T6106
- Condition: Cracked
- Location: Nr 1 & 2 Pylons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND IN THE NR 1 AND NR 2 PYLON O/B SIDELOAD FITTING HOLES.  BY REMOVING THE RT WING SKIN PANEL LAYER, IT WAS FOUND THAT THE CRACK INDICATION WAS CAUSED BY AN ENLARGED HOLE IN THAT LAYER, WHICH ACTS AS A SHIM IN THE STACKUP.  NO CRACK INDICATIONS FOUND IN REMAINING LAYERS.  ER/A 334582-14AD.
